Ask Health Experts and Get Answers to Your Health Question ASAP
I am an ENT doctor and can help you.
Do you feel a burning sensation in your stomach?
Do you feel a sour taste in mouth?
Yes I would say a burning sensation is a fair description- with cramping too. There is very mild occasional diarrhea, but regular stools too.
As for sour taste, not really - it seems more like I don't taste foods very much. There is definetely lots of sinus drainage in the back- occasionally I can get a lot of it out, rest of the time I can breathe fine.
Thanks for your reply.
Well your assumption is right very rarely this can happen but this is not a common occurring, there has been theories about the relation between strep and GERD. Anyhow it can also occur secondary to the drugs used in cold or for other illnesses. If you are not taking anything for COLD and GERD you can start with Tab citrizine once daily and cap omeprazole 40mg once daily , both are OTC. Avoid pain killers like Ibuprofen, avoid smoking , alcohol etc. If problem continues see your doctor.
I hope this answers your question.
I haven't taken anything for the cold in over a week...also, I have been the "lucky" recipient of very many "not common" things in my past so I wouldn't be surprised at all if I had something "not common" - did you mean the "not common" thing would be the GERD?
I was screened for GERD about a year ago and they said no signs whatsoever so can GERD happen as a result of a cold?
2)I was wondering what you may have been thinking with the question about the burning sensation in the stomach?
3) Are citrizine and omeprazole for stomach pain or for sinus?
Again thank you for your help
Thanks for the reply.
I will address your concerns separately.
can GERD happen as a result of a cold?
if theoretically speaking very rarely. if you ask practically or you ask is that a common thing to cause i will say NO.
I asked because this is a symptom of GERD.
Citrizine for sinus and allergy
Omeprazole for stomach
Thank you for your advice;
I will look into GERD but I don't recall that it would cause stomach pain and cramping, I thought it was mostly an upper gi (esophagus etc) thing.
I've had chills and fatigue too, on and off.
guess I'll have to see the doc downtown.
Thank you again;
blessings on your day.
Yes you are right definitely doctor can help you since he can examine you and can investigate. Moreover GERD can affect upper GI upto throat. For fever and chills you should be investigated. Start Omeprazole and i feel that you will be better.
Good luck and i wish you good health.
Please click ACCEPT.